# SDR MALA954591

- Difficulty date: August 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N425MA
- Make and model: Swrngn SA227AC
- Aircraft serial: AC640
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 235761
- Condition: Failed
- Location: Left Wing
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT NR 3245 - IN CRUISE FLIGHT TO MSP, THE LEFT BATTERY HOT LIGHT ILLUMINATED.  THE CREW DISCONNECTED THE BATTERY AND CONTINUED TO MSP.  MAINTENANCE REPLACED THE LEFT BATTERY.  SYSTEM OPERATED SATISFACTORILY.  (M)
